# SDR ASAA2021031034291

- Difficulty date: March 10, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 30,053 hours, 9,624 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRTF9892
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 25,478 hours, 8,186 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF LP 60124740- ACCOMPLISHED TEST 3B- PART POWER LEAK CHECK, FOUND OIL STILL LEAKING FROM BEHIND DRIVE STARTER PAD (IPC REF 72-63-00-02 ITEM 195). GROUNDED - YES. REF LOG PAGE 60124744 INSTALLED NEW SEAL AT QAD ADAPTER PLATE AT # 2 ENG STARTER REF B737-900 AMM 80-11-42-400-801-F00. INSTALLED SERVICEABLE STARTER AT ENG #2 REF AMM 80-11-01-400-801-F00 ITEM 3-G.  ACCOMPLISHED TEST 3B LEAK CHECK ON #2 ENG. NO LEAKS NOTED.
